# SDR C2XA99BT041

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EWR - DURING OVERNIGHT MAINTENANCE, FOUND LEFT DOWN LOCKED INDICATION ON SYSTEM ONE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE AT SP1422.  OPS CHECKED SYSTEM GOOD.  (M)
